| Model Number |
IPN040673 |
| Medical Device Problem Code |
Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
Unspecified Respiratory Problem (4464)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "children try to take it off, which is a risk.Customer thinks this item gets wet too easily and that is why children try to take them off by themselves." associated complaints 8040412-2025-00031, 8040412-2025-00040, 8040412-2025-00041, 80404 12-2025-00042, 8040412-2025-00043, 8040412-2025-00044, 8040412-2025-00046, 8040412-2025-00045, 8040412-2025-00046, 8040412-2025-00047 and 8040412-2025-00048.
Event or Problem Description
It was reported that: "children try to take it off, which is a risk.Customer thinks this item gets wet too easily and that is why children try to take them off by themselves." associated complaints 8040412-2025-00031, 8040412-2025-00040, 8040412-2025-00041, 80404 12-2025-00042, 8040412-2025-00043, 8040412-2025-00044, 8040412-2025-00046, 8040412-2025-00046, 8040412-2025-00047 and 8040412-2025-00048.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.